MAUDE Adverse Event Report: MEDTRONIC MEXICO VALUE BKP; ARTHROSCOPE

MEDTRONIC MEXICO VALUE BKP; ARTHROSCOPE
Model Number KR153
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare provider via a manufacturer representative regarding a patient with spinal therapy.It was reported that the balloon was found to be ruptured and could not be used normally.The patient is currently hospitalized for observation.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VALUE BKP
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key12850600
Report Number9612164-2021-04497
Device Sequence Number4018357
Product Code HRX
UDI-Device Identifier00763000025823
UDI-Public00763000025823
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKR153
Device Catalogue NumberKR153
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown